# SDR SWIA200515418

- Difficulty date: August 9, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 8,331 hours, 7,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY LIGHT BY LAV INOP.  RELAMPED AFT EMERGENCY CEILING LIGHT BY LAV IAW CRJ MM 33-51-16.  OPERATIONAL CHECK GOOD.
